# SDR CA140312003

- Difficulty date: February 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, D

## Discrepancy

WHILE TAXIING, AS THE THROTTLES WERE MOVED BACK TO IDLE, 1 ENGINE SHUTDOWN. THE HMU WILL BE REPLACED.
